Acta Mathematica

Stable rationality of quadric surface bundles over surfaces

Brendan Hassett, Alena Pirutka, and Yuri Tschinkel

Full-text: Open access

Abstract

We study rationality properties of quadric surface bundles over the projective plane. We exhibit families of smooth projective complex fourfolds of this type over connected bases, containing both rational and non-rational fibers.

Article information

Source
Acta Math., Volume 220, Number 2 (2018), 341-365.

Dates
Received: 26 September 2017
First available in Project Euclid: 19 June 2019

Permanent link to this document
https://projecteuclid.org/euclid.acta/1560966694

Digital Object Identifier
doi:10.4310/ACTA.2018.v220.n2.a4

Mathematical Reviews number (MathSciNet)
MR3849287

Zentralblatt MATH identifier
06925267

Citation

Hassett, Brendan; Pirutka, Alena; Tschinkel, Yuri. Stable rationality of quadric surface bundles over surfaces. Acta Math. 220 (2018), no. 2, 341--365. doi:10.4310/ACTA.2018.v220.n2.a4. https://projecteuclid.org/euclid.acta/1560966694


Export citation